Does Medication cause depression? - High Blood Pressu...

High Blood Pressure Support
1,821 members459 posts

Does Medication cause depression?

Do any of you that take medication for BP know if any of this medication actually causes depression or anxiety? E.g. messes with the brain chemicals or hormones. If yes which medication?

3 Replies
oldestnewest

Yes I think it's the untold story,they all mess with what goes on in your head,found amlodipine and indapamide my worst experience.I am now on LERCANIDIPINE the only side effect makes eyes blurry.Check it out.

Reply

Hi tiger yes is the answer i was put on doxatan and after 5 week i felt completly zonked there are other types of doxatan or names i was told by a senior cardio to go off of it immediately and he didnt even know i was having these side effects when i first met him he said go off that drug immediatly----- it is well known different drugs have side effects on different people ----its a case of knowing the ones that suit the system good luck ed

Reply

The only BP medication which has suited me for the last 25years is Indapamide. I think I went through all the others and could not tolerate the side effects which mostly consisted of dizziness, upset stomach and bowel and being zonked out, non of which were acceptable to me. Quality of life is a priority for me and I refuse to take anything which takes that away. It does not make me popular with GP or the medical profession in general.

Reply

You may also like...